# SDR AALA20160119015

- Difficulty date: January 12, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 91,978 hours, 14,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T512174
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN SEAT TRACK NR 8 IS CORRODED, BETWEEN FS 390 & 397.  R & R SEAT TRACK SECTION IAW AARD 51-00-05 & DWG 141T5121.
